×

Found 8,900 Documents (Results 1–100)

100
MathJax

Maximal lineability of the classes of functions in the algebra of Darboux-like maps that are Darboux but not connectivity. (English) Zbl 07493074

PDF BibTeX XML Cite
Full Text: DOI

Complete controllability of fuzzy fractional evolutions equation under Fréchet derivative in linear correlated fuzzy spaces. (English) Zbl 1485.34051

Allahviranloo, Tofigh (ed.) et al., Advances in fuzzy integral and differential equations. Cham: Springer. Stud. Fuzziness Soft Comput. 412, 81-114 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software